Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 5

Issues

Existence and Multiple Solutions for Higher Order Difference Dirichlet Boundary Value Problems

Lianwu Yang
Published Online: 2018-06-23 | DOI: https://doi.org/10.1515/ijnsns-2017-0176

Abstract

In this paper, a higher order nonlinear difference equation is considered. By using the critical point theory, we obtain the existence and multiplicity for solutions of difference Dirichlet boundary value problems and give some new results. The proof is based on the variational methods and linking theorem.

Keywords: boundary value problems; higher order; difference equations; critical point theory

MSC 2010: 39A10; 47J30

References

  • [1]

    G. M. Bisci, D. Repovš, Existence of solutions for p-Laplacian discrete equations, Appl. Math. Comput. 242 (2014),454–461.Web of Science

  • [2]

    P. Chen, X. H. Tang, Existence and multiplicity of homoclinic orbits for 2nth-order nonlinear difference equations containing both many advances and retardations, J. Math. Anal. Appl. 381 (2) (2011), 485–505.Crossref

  • [3]

    X. Q. Deng, Nonexistence and existence results for a class of fourth-order difference mixed boundary value problems, J. Appl. Math. Comput. 45 (1) (2014), 1–14.CrossrefGoogle Scholar

  • [4]

    X. Q. Deng, X. Liu, Y. B. Zhang, H. P. Shi, Periodic and subharmonic solutions for a 2nth-order difference equation involving p-Laplacian, Indag. Math. (N.S.). 24 (5) (2013), 613–625.Web of ScienceCrossref

  • [5]

    X. Q. Deng, H. P. Shi, On boundary value problems for second order nonlinear functional difference equations, Acta Appl. Math. 110 (3) (2010), 1277-1287.CrossrefWeb of ScienceGoogle Scholar

  • [6]

    X. Q. Deng, H. P. Shi, X. L. Xie, Periodic solutions of second order discrete Hamiltonian systems with potential indefinite in sign, Appl. Math. Comput. 218 (1) (2011), 148–156.Web of Science

  • [7]

    R. H. Hu, L. H. Huang, Existence of periodic solutions of a higher order difference system, J. Korean Math. Soc. 45 (2) (2008), 405–423.CrossrefWeb of Science

  • [8]

    M. Jia, Standing waves for the discrete nonlinear Schrödinger equations, Electron. J. Differ. Equ. 2016 (183) (2016), 1–9.

  • [9]

    J. H. Leng, Existence of periodic solutions for a higher order nonlinear difference equation, Electron. J. Differential Equ. 2016 (134) (2016), 1–10.Google Scholar

  • [10]

    J. H. Leng, Periodic and subharmonic solutions for 2nth-order φc-Laplacian difference equations containing both advance and retardation, Indag. Math. (N.S.). 27 (4) (2016), 902–913.CrossrefWeb of Science

  • [11]

    X. Liu, Y. B. Zhang, X. Q. Deng, Nonexistence and existence results for a fourth-order p-Laplacian discrete Neumann boundary value problem, Bull. Malays. Math. Sci. Soc. 39 (1) (2016), 87–101.Web of ScienceCrossref

  • [12]

    X. Liu, Y. B. Zhang, H. P. Shi, Nonexistence and existence results for a class of fourth-order difference Neumann boundary value problems, Indag. Math. (N.S.). 26 (1) (2015), 293–305.CrossrefWeb of ScienceGoogle Scholar

  • [13]

    X. Liu, Y. B. Zhang, H. P. Shi, Nonexistence and existence results for a class of fourth-order difference Dirichlet boundary value problems, Math. Methods Appl. Sci. 38 (4) (2015), 691–700.CrossrefWeb of ScienceGoogle Scholar

  • [14]

    X. Liu, Y. B. Zhang, H. P. Shi, Existence and multiple solutions for discrete Dirichlet boundary value problems via variational methods, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 75 (2) (2013), 47–56.

  • [15]

    X. Liu, Y.B. Zhang, H.P. Shi, X.Q. Deng, Boundary value problems of second order nonlinear difference equations with Jacobi operators, J. Contemp. Math. Anal. 48 (6) (2013), 273–284.Web of ScienceCrossrefGoogle Scholar

  • [16]

    H. P. Shi, Boundary value problems of second order nonlinear functional difference equations, J. Difference Equ. Appl. 169201011211130CrossrefWeb of ScienceGoogle Scholar

  • [17]

    H. P. Shi, X. Liu, Y. B. Zhang, Nonexistence and existence results for a 2nth-order discrete Dirichlet boundary value problem, Kodai Math. J. 37 (2) (2014), 492–505.Web of ScienceCrossref

  • [18]

    H. P. Shi, X. Liu, Y. B. Zhang, Homoclinic orbits of second order nonlinear difference equations, Electron. J. Differential Equ. 2015 (150) (2015), 1–16.Google Scholar

  • [19]

    H. P. Shi, Y. B. Zhang, Standing wave solutions for the discrete nonlinear Schrödinger equations with indefinite sign subquadratic potentials, Appl. Math. Lett. 58 (2016), 95–102.Crossref

  • [20]

    F. Xia, Homoclinic solutions for second-order nonlinear difference equations with Jacobi operators, Electron. J. Differential Equations. 2017 (94) (2017), 1–11.

  • [21]

    F. Xia, Existence of periodic solutions for higher order difference equations containing both many advances and retardations, Rev. R. Acad. Cienc. Exactas F&’ıs. Nat. Ser. A Math. RACSAM, DOI: .CrossrefWeb of ScienceGoogle Scholar

  • [22]

    L. W. Yang, Existence of homoclinic orbits for fourth-order p-Laplacian difference equations, Indag. Math. (N.S.). 27 (3) (2016), 879–892.Web of ScienceCrossref

  • [23]

    L. W. Yang, Existence theorems of periodic solutions for second-order difference equations containing both advance and retardation, J. Contemp. Math. Anal. 51 (2) (2016), 58–67.CrossrefWeb of ScienceGoogle Scholar

  • [24]

    J. S. Yu, Z. M. Guo, On boundary value problems for a discrete generalized Emden-Fowler equation, J. Differential Equ. 231 (1) (2006), 18–31.Crossref

  • [25]

    D. Smets, M. Willem, Solitary waves with prescribed speed on infinite lattices, J. Funct. Anal. 149 (1) (1997), 266–275.Crossref

  • [26]

    Y. K. Li, J. Y. Shu, Solvablity of boundary value problems with Riemann-Stieltjes Δ-integral conditions for second-order dynamic equations on time scales at resonance, Adv. Difference Equ. 2011 (2011), 1–18.

  • [27]

    J. Mawhin, Topological degree and boundary value problems for nonlinear differential equations, in: P. M. Fitzpertrick, M. Martelli, J. Manhin, R. Nussbaum (Eds.), Topological Method for Ordinary Differential Equation, in: Lecture Notes in Mathematics, Springer, New York, 1991.Google Scholar

  • [28]

    J. Mawhin, M. Willem, Critical point theory and hamiltonian systems, Springer, New York, 1989.Google Scholar

  • [29]

    P. H. Rabinowitz. Minimax methods in critical point theory with applications to differential equations, Amer. Math. Soc., Providence, RI, New York, 1986.Google Scholar

  • [30]

    M. Y. Jiang, Y. Wang, Solvability of the resonant 1-dimensional periodic p-Laplacian equations, J. Math. Anal. Appl. 370 (1) (2010), 107–131.Web of ScienceCrossref

About the article

Received: 2017-08-10

Accepted: 2018-04-02

Published Online: 2018-06-23

Published in Print: 2018-07-26


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 5, Pages 539–544, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0176.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in